American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] J.-L. Colliot-Thélène. Groupe de Brauer non ramifi\'e de quotients par un groupe fini. Proc. Amer. Math. Soc. 142 (2014) 1457-1469.
Abstract, references, and article information   
View Article: PDF

[2] M. Tezuka and N. Yagita. The image of the map from group cohomology to Galois cohomology. Trans. Amer. Math. Soc. 363 (2011) 4475-4503. MR 2792997.
Abstract, references, and article information   
View Article: PDF

[3] Skip Garibaldi. Cohomological invariants: exceptional groups and spin groups. Memoirs of the AMS 200 (2009) MR 2528487.
Book volume table of contents   

[4] S. Garibaldi and A. Quéguiner-Mathieu. Restricting the Rost invariant to the center. St. Petersburg Math. J. 19 (2008) 197-213. MR 2333896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Guralnick, Murray M. Schacher and Jack Sonn. Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005) 3171-3177. MR 2160178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jack Sonn and John Swallow. Brauer groups of genus zero extensions of number fields. Trans. Amer. Math. Soc. 357 (2005) 2723-2738. MR 2139524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eli Aljadeff and Jack Sonn. Relative Brauer groups and $m$-torsion. Proc. Amer. Math. Soc. 130 (2002) 1333-1337. MR 1879954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Burton Fein and Murray Schacher. Specializations of Brauer classes over algebraic function fields. Trans. Amer. Math. Soc. 352 (2000) 4355-4369. MR 1661250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arne Ledet. On a theorem by Serre. Proc. Amer. Math. Soc. 128 (2000) 27-29. MR 1636903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Burton Fein and Murray Schacher. Relative Brauer groups of discrete valued fields. Proc. Amer. Math. Soc. 127 (1999) 677-684. MR 1487365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuval Z. Flicker, Claus Scheiderer and R. Sujatha. Grothendieck's theorem on non-abelian $H^2$ and local-global principles . J. Amer. Math. Soc. 11 (1998) 731-750. MR 1608617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. Morel. Voevodsky's proof of Milnor's conjecture. Bull. Amer. Math. Soc. 35 (1998) 123-143. MR 1600334.
Abstract, references, and article information   
View Article: PDF

[13] R. Sujatha. Unramified cohomology and Witt groups of anisotropic Pfister quadrics. Trans. Amer. Math. Soc. 349 (1997) 2341-2358. MR 1422911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. F. Jardine. Higher spinor classes. Memoirs of the AMS 110 (1994) MR 1211372.
Book volume table of contents   

[15] Darrell Haile and Patrick Morandi. On Dubrovin valuation rings in crossed product algebras . Trans. Amer. Math. Soc. 338 (1993) 723-751. MR 1104201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Burton Fein, David J. Saltman and Murray Schacher. Brauer-Hilbertian fields . Trans. Amer. Math. Soc. 334 (1992) 915-928. MR 1075382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Roger Ware. Galois groups of maximal $p$-extensions . Trans. Amer. Math. Soc. 333 (1992) 721-728. MR 1061780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jón Kr. Arason, Richard Elman and Bill Jacob. The graded Witt ring and Galois cohomology. II . Trans. Amer. Math. Soc. 314 (1989) 745-780. MR 964897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mel Bienenfeld. An \'etale cohomology duality theorem for number fields with a real embedding . Trans. Amer. Math. Soc. 303 (1987) 71-96. MR 896008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bill Jacob and Adrian R. Wadsworth. A new construction of noncrossed product algebras . Trans. Amer. Math. Soc. 293 (1986) 693-721. MR 816320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tilmann Würfel. A remark on the structure of absolute Galois groups . Proc. Amer. Math. Soc. 95 (1985) 353-356. MR 806069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. Hürlimann and D. Saltman. On the exponent of norm residue groups . Proc. Amer. Math. Soc. 93 (1985) 417-419. MR 773993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tilmann Würfel. On the divisible part of the Brauer group of a field . Proc. Amer. Math. Soc. 84 (1982) 173-174. MR 637162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lawrence J. Risman. Stability: index and order in the Brauer group . Proc. Amer. Math. Soc. 50 (1975) 33-39. MR 0379442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andreas Dress. A note on Witt rings. Bull. Amer. Math. Soc. 79 (1973) 738-740. MR 0340296.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1